MAUDE Adverse Event Report: ACCESS POINT TECHNOLOGIES EP INC. MAP-IT DIAGNOSTIC MAPPING CATHETER; DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER

ACCESS POINT TECHNOLOGIES EP INC. MAP-IT DIAGNOSTIC MAPPING CATHETER; DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER
Model Number 901670
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Partial device was returned for evaluation.The handle had been cut off and was disposed of at the facility and was not returned.The catheter (minus the handle) was not able to be analyzed based on the complaint that the curve was locked and would not straighten.The cause could not be confirmed.Review of the device history record revealed the device had been manufactured in accordance with documented specifications and procedures.Medwatch report is late due to difficulties setting up webtrader production account.
 
Event or Problem Description
In the middle of case, the curve locked and could not be straightened out even though the user moved it in many ways.The handle was cut off and a long sheath was placed to remove the catheter.There were no patient consequences reported.

Brand Name
MAP-IT DIAGNOSTIC MAPPING CATHETER
Common Device Name
DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER
Manufacturer (Section D)
ACCESS POINT TECHNOLOGIES EP INC.
12560 fletcher lane
suite 300
rogers,
MDR Report Key10420161
Report Number3005402529-2020-00018
Device Sequence Number2452716
Product Code DRF
UDI-Device Identifier00818087020220
UDI-Public00818087020220
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K160390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2023
Device Model Number901670
Device Catalogue Number901670
Device Lot NumberD20021407E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;